In this note we prove the existence of an open interval]lambda', lambda" [ for each lambda of which a Neumann boundary value problem involving the p- Laplacian and depending on lambda admits at least three solutions. The result is based on a recent three critical points theorem.

AVERNA D, BONANNO G (2005). Three solutions for a Neumann boundary value problem involving the p-Laplacian. LE MATEMATICHE, 59(1), 81-91.

Three solutions for a Neumann boundary value problem involving the p-Laplacian

AVERNA, Diego;
2005-01-01

Abstract

In this note we prove the existence of an open interval]lambda', lambda" [ for each lambda of which a Neumann boundary value problem involving the p- Laplacian and depending on lambda admits at least three solutions. The result is based on a recent three critical points theorem.
AVERNA D, BONANNO G (2005). Three solutions for a Neumann boundary value problem involving the p-Laplacian. LE MATEMATICHE, 59(1), 81-91.
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10447/8816
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? 15
social impact